11 doctors weighed in:

Can lowering Lexapro (escitalopram) dose cause anxiety?

11 doctors weighed in
Dr. Barbara Srur
Psychiatry
9 doctors agree

In brief: Possibly

Lexapro (escitalopram) affects serotonin, a neurotransmitter in the brain that modulates mood as well as anxiety.
Lowering the dose of Lexapro (escitalopram) could increase anxiety, especially if it was done too quickly. Please discuss this with your prescribing physician.

In brief: Possibly

Lexapro (escitalopram) affects serotonin, a neurotransmitter in the brain that modulates mood as well as anxiety.
Lowering the dose of Lexapro (escitalopram) could increase anxiety, especially if it was done too quickly. Please discuss this with your prescribing physician.
Thank
Dr. Alan Ali
Psychiatry

In brief: SSRI

This depends on daily dosage and how long u have been on it.
Gradual tapering over several weeks is duable as recommended by your prescribing doctor.

In brief: SSRI

This depends on daily dosage and how long u have been on it.
Gradual tapering over several weeks is duable as recommended by your prescribing doctor.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available